# SDR ASAA0040124

- Difficulty date: October 26, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Gouged
- Location: Nr Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE DURING MAINTENANCE INSPECTION FOUND N1 ENGINE SLEEVE TO STRUT FAIRING OUTBOARD SIDE, HAS A GOUGE IN THE CENTER AREA 6 INCHES LONG AND .5 INCHES WIDE. REPAIRED IN ACCORDANCE WITH EA 5450-01051.
